# SDR IPXA2014050782885

- Difficulty date: May 3, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143T524122
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED MAIN CARGO DECK SEAT TRACK,  DAMAGE LOCATED AT BS 755 AND LBL 77.  REPAIRED DAMAGED SEAT TRACK IAW EO B767-5310-54182.
